# SDR SWAA2022021070610

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 54,907 hours, 32,652 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Aft Cabin Lav
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LAV ALARM ALERTED;FAINT ELECTRIC SMELL AFTER AHUTDOWN / [01] REMOVED AND REPLACED AFT LAV SMOKE DETECTOR IAW M.M 26-14-01 ;AND PREFORMED CONDITIONAL INSP IAW M.M 05-51-56. NO DEFECTS NOTED
